Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

SHOULD BE WORRIED FOR ANABOLIC STEROIDS AND FERTILITY

MY HUSBAND HAS USED ANABOLIC STEROIDS IN THE PAST AND FEARS IT HAS AFFECTED HIS ABILITY TO HAVE CHILDREN, WE HAVE BEEN MARRIED FOR 4 MONTHS AND HAVE BEEN INTIMATE ABOUT 15 DAYS IN THOSE 4 MONTHS (HE S IN THE NAVY) AND HAVENT BEEN ABLE TO GET PREGNANT , DO YOU THINK WE SHOULD BE WORRIED? SHOULD WE SEE A SPECIALIST?
Asked On : Tue, 14 Jun 2011
Answers:  1 Views:  402
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General Surgeon 's  Response
welcome to healthcaremagic
only 15 days intimacy in 4 months is not enough time for pregnancy to occur
may be you had only few fertile days together
in that cycle
it will be better for your husband to get a semen analysis done to rule out any defect in it
these 15 days were in single month or in few days each month in 4 months
you shoul keep record of your onset of period and try to be together in mid cycle
Answered: Tue, 14 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor